# SDR SWAA2021081321661

- Difficulty date: September 28, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500c S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500C FWD FACE AT LEVEL STR26R FWD CARGO COMPARTMENT / REPLACED ANGLE-SUPPORT LOCATED BS 500C FWD FACE AT LEVEL STR.26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A7505 REV.D AND SRM 51-40-02.
